# SDR DALA2016120309527

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N910DE
- Make and model: Doug MD-88
- Aircraft serial: 53419
- Aircraft time: 59,781 hours, 46,425 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM BS 200 BETWEEN RBL 7 TO 44.  THE FLOORBEAM WAS REPLACED IAW SRM 51-30-2, SRM 51-30-5, SRM 51-10-4, SRM 51-10-3 PAR 14 & 21 AND DWG S2929169 REV. B.
